MAUDE Adverse Event Report: BECKMAN COULTER, INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC. AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter customer technical support (cts) specialist assisted customer over the phone.The cts suggested part replacements and was unable to resolve the issue over the phone.A beckman coulter field service engineer (fse) was dispatched to the customer site to evaluate the au680 clinical chemistry analyzer.The fse inspected the analyzer and found the spiral mix bar fit loose on the mixer assembly unit.The fse replaced the spiral mix bar to resolve the issue.Performed system verification successfully without issues.The system returned to normal operation.Section a2, a4, and a5: information not provided by customer.The beckman coulter identifier is (b)(4).
 
Event or Problem Description
The customer reported obtaining two (2) false low ise (ion selective electrode) patient results which include sodium (na), chloride (cl), and potassium (k) on their au680 clinical chemistry analyzer.The erroneous results were not reported outside the laboratory.The customer did not provide patient data or demographics, and the number of affected patient samples is unknown.There was no report of change to treatment, injury, or death associated to this event.

Brand Name
AU680 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key21400393
Report Number9612296-2025-00584
Device Sequence Number13125558
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)170126
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER AU680 WITH ISE
Device Catalogue NumberB96696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown